# SDR G41A20210127001

- Difficulty date: January 24, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N600AJ
- Make and model: Lear 60LEAR
- Aircraft serial: 60010
- Aircraft time: 7,490 hours, 5,197 cycles
- Engine: Pwc PW306A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING FROM MMUM, THE CREW NOTICED A FAULT LIGHT ON THE PRESSURIZATION CONTROL PANEL ILLUMINATED AND THE AIRCRAFT WOULD NOT PRESSURIZE.  THEY COMPLETED THEIR CHECKLIST FOR PRESSURIZATION FAULTS, FAULT LIGHT REMAINED ON.  AFTER BURNING ENOUGH FUEL TO MEET LANDING REQUIREMENTS, THEY LANDED SAFELY BACK AT MMUM.  ANOTHER ATI JET AIRCRAFT WAS DISPATCHED TO COMPLETE THE INTENDED TRIP.  THE CREW SWAPPED TO EXPEDITE THE PASSENGERS DEPARTURE.  THE SECOND CREW PERFORMED A PRESSURIZATION CHECK ACCORDING TO THE LEARJET M.M.  ALL INDICATIONS WERE NORMAL AT THAT TIME.  THE CREW DECIDED TO REFUEL AND ATTEMPT THE FLIGHT TO KELP, AFTER REFUELING, JUST BEFORE TAKE OFF, ANOTHER PRESSURIZATION CHECK WAS PERFORMED WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT COMPLETED THE INTENDED FLIGHT BACK TO KELP WITH NO ISSUES.  ATI MAINTENANCE COMPLETED A DETAILED INSPECTION OF THE PRESSURIZATION SYSTEM WITH NO PROBABLE CAUSES DISCOVERED.
